# SDR R61A201308260801

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 9,617 hours, 9,442 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CREW RECEIVED A FLAP POWER UNIT FAIL MESSAGE AFTER SELECTING FLAPS FROM 5 TO 10. CREW ELECTED TO GO AROUND, ADVISED ATC OF SITUATION AND RAN QRH. CREW CORRECTED FLAP MALFUNCTION AND LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS NOT DECLARED AND MX WAS NOT REQUIRED.
